Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 206, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 20, 2020, 5:29 PM EST for Dooly County, Georgia. It took effect at Feb 20, 2020, 6:11 PM EST. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2020, 5:29 PM EST (22:29 UTC)
- In effect from
- Feb 20, 2020, 6:11 PM EST
- Expired
- Feb 21, 2020, 9:14 PM EST
- In force
- 27 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dooly County, GA
The radar
The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turkey Creek near Byromville (BVLG1). The gauge peaked at 11.74 ft at Feb 21, 2020, 3:00 AM EST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02349900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
140
WGUS42 KFFC 202230
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
529 PM EST Thu Feb 20 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Turkey Creek near Byromville affecting Dooly County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC093-211229-
/O.NEW.KFFC.FL.W.0206.200220T2311Z-200222T0251Z/
/BVLG1.1.ER.200220T2311Z.200221T1200Z.200221T2051Z.NO/
529 PM EST Thu Feb 20 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Turkey Creek near Byromville.
* From this evening until Friday evening.
* At 445 PM Thursday the stage was 9.5 feet, and rising.
* Minor flooding is forecast.
* Flood stage is 10 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 10.8 feet on Friday morning. The creek will then fall
below flood stage on Friday afternoon.
* At 10 feet...Flood stage is reached. Minor flooding of woodlands occurs
upstream and downstream from the stream gage on Georgia Highway 90.
Portions of creek access roads and low lying areas will begin to flood.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$5 follow-up statements
244
WGUS82 KFFC 210152
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
852 PM EST Thu Feb 20 2020
...The Flood Warning continues for the following rivers in Georgia...
Turkey Creek near Byromville affecting Dooly County
GAC093-211551-
/O.EXT.KFFC.FL.W.0206.000000T0000Z-200222T0400Z/
/BVLG1.1.ER.200220T2330Z.200221T0400Z.200221T2200Z.NO/
852 PM EST Thu Feb 20 2020
...Flood Warning extended until Friday evening...The Flood Warning
continues for
The Turkey Creek near Byromville.
* Until Friday evening.
* At 745 PM Thursday the stage was 10.3 feet, and rising.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* The creek will continue to rise to near 10.9 feet tonight. The
creek will then fall below flood stage tomorrow afternoon.
* At 10 feet...Flood stage is reached. Minor flooding of woodlands occurs
upstream and downstream from the stream gage on Georgia Highway 90. Portions
of creek access roads and low lying areas will begin to flood.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$824
WGUS82 KFFC 210829
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
329 AM EST Fri Feb 21 2020
...The Flood Warning continues for the following rivers in Georgia...
Turkey Creek near Byromville affecting Dooly County
GAC093-212229-
/O.EXT.KFFC.FL.W.0206.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.200220T2330Z.200221T1000Z.000000T0000Z.NO/
329 AM EST Fri Feb 21 2020
...Flood Warning extended until further notice...
The Flood Warning continues for
The Turkey Creek near Byromville.
* Until further notice.
* At 245 AM Friday the stage was 11.7 feet, and rising.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 10 feet.
* The river will continue rising, reaching near 11.9 feet Friday
morning, then begin falling.
* At 11 feet, minor flooding expands into the woodland areas upstream
and downstream from the stream gage on Georgia Highway 90. Larger
portions of creek access roads will flood.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$659
WGUS82 KFFC 211553
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1053 AM EST Fri Feb 21 2020
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
Turkey Creek near Byromville affecting Dooly County
Oconee River near Milledgeville affecting Baldwin...Washington and
Wilkinson Counties
Flint River near Thomaston affecting Talbot and Upson Counties
GAC009-303-319-220553-
/O.EXT.KFFC.FL.W.0207.000000T0000Z-200223T1800Z/
/MLGG1.1.ER.200221T0100Z.200221T1800Z.200223T1200Z.NO/
1053 AM EST Fri Feb 21 2020
...Flood Warning extended until Sunday afternoon...The Flood Warning
continues for
The Oconee River near Milledgeville.
* From this afternoon until Sunday afternoon.
* At 10 AM Friday the stage was 21.7 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast to rise above flood stage by this afternoon and continue
remain just above 22 feet through early Sunday. The river will fall
below flood stage by Sunday morning.
* At 22 feet...Flood stage is reached. Minor flooding occurs
upstream and downstream from the gage located around one half mile
upstream from the Georgia Highway 22 and 24 bridge. Low lying
portions of woodlands and pasture in the natural flood plain will
begin to flood. This will include portions of the sidewalks in the
Oconee River Greenway Park just downstream from the bridge.
Sinclair Dam will have one to two gates open to reach this height.
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$
GAC113-255-220000-
/O.EXT.KFFC.FL.W.0185.000000T0000Z-200222T0000Z/
/GRFG1.1.ER.200219T0857Z.200219T2230Z.200221T1800Z.NO/
1053 AM EST Fri Feb 21 2020
...Flood Warning extended until this evening...The Flood Warning
continues for
The Flint River near Griffin Hwy. 16.
* Until this evening.
* At 9 AM Friday the stage was 12.0 feet...and falling.
* Minor flooding will end soon.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by this
afternoon.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
woodlands...fields and pasture upstream and downstream from the
gage on Georgia Highway 16 or Newnan Road.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC263-293-220553-
/O.CON.KFFC.FL.W.0197.000000T0000Z-000000T0000Z/
/TMSG1.1.ER.200219T1649Z.200220T1030Z.000000T0000Z.NO/
1053 AM EST Fri Feb 21 2020
The Flood Warning continues for
The Flint River near Thomaston.
* Until further notice.
* At 10 AM Friday the stage was 11.1 feet...and falling.
* Minor flooding will end soon.
* Flood stage is 11 feet.
* At 11 feet...Minor flooding occurs of the natural floodplain
upstream and downstream from the gage on Georgia Highway 36.
&&
LAT...LON 3291 8447 3280 8430 3276 8437 3287 8453
$$
GAC079-263-269-293-220553-
/O.EXT.KFFC.FL.W.0186.000000T0000Z-200223T1348Z/
/CLUG1.2.ER.200219T1207Z.200221T0630Z.200223T0748Z.NO/
1053 AM EST Fri Feb 21 2020
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Flint River near Carsonville Hwy. 19.
* Until Sunday morning.
* At 10 AM Friday the stage was 24.7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by early
Sunday morning.
* At 25 feet...Moderate flooding begins. Access Road to boat ramp
and parking lot to boat ramp flood. In addition...flooding of most
of the land at the bend of the river upstream develops.
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC093-220400-
/O.EXT.KFFC.FL.W.0206.000000T0000Z-200222T0400Z/
/BVLG1.1.ER.200220T2330Z.200221T0800Z.200221T2200Z.NO/
1053 AM EST Fri Feb 21 2020
...Flood Warning extended until this evening...The Flood Warning
continues for
The Turkey Creek near Byromville.
* Until this evening.
* At 10 AM Friday the stage was 11 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* The river will continue to fall to below flood stage by late this
afternoon.
* At 11 feet...Minor flooding expands into the woodland areas
upstream and downstream from the stream gage on Georgia Highway 90.
Larger portions of creek access roads will flood.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$241
WGUS82 KFFC 211950
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
250 PM EST Fri Feb 21 2020
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
Flint River near Montezuma affecting Dooly...Macon and Sumter
Counties
Turkey Creek near Byromville affecting Dooly County
GAC079-263-269-293-220949-
/O.EXT.KFFC.FL.W.0186.000000T0000Z-200223T1236Z/
/CLUG1.2.ER.200219T1207Z.200221T0630Z.200223T0636Z.NO/
250 PM EST Fri Feb 21 2020
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Flint River near Carsonville Hwy. 19.
* Until Sunday morning.
* At 2 PM Friday the stage was 24.0 feet...and falling.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by early
Sunday morning.
* At 24 feet...Minor flooding expands further into the woodlands
and fields along the river upstream and downstream from the gage on
U.S. Highway 19. The flood waters will be up to 6 feet deep over
the top of the boat ramp and cover a portion of the access road by
the bridge on the Taylor County side of the river.
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC093-193-261-220949-
/O.EXT.KFFC.FL.W.0209.200222T1120Z-200225T0300Z/
/MNTG1.1.ER.200222T1120Z.200223T0600Z.200224T2100Z.NO/
250 PM EST Fri Feb 21 2020
...Flood Warning extended until Monday evening...The Flood Warning
continues for
The Flint River near Montezuma.
* From tomorrow morning until Monday evening.
* At 2 PM Friday the stage was 18 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by Saturday morning and continue
to rise to near 21.6 feet by Sunday morning. The river will fall
below flood stage by Monday afternoon.
* At 23 feet...Minor flooding continues in the woodlands and
extensive flood plain along the river upstream and downstream from
the gage on Georgia Highway 26. The access road to Georges Boat
Landing will be flooded at least 3 feet deep.
&&
LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
3202 8400 3229 8408
$$
GAC093-220400-
/O.CON.KFFC.FL.W.0206.000000T0000Z-200222T0400Z/
/BVLG1.1.ER.200220T2330Z.200221T0800Z.200221T2200Z.NO/
250 PM EST Fri Feb 21 2020
The Flood Warning continues for
The Turkey Creek near Byromville.
* Until this evening.
* At 2 PM Friday the stage was 10.7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* The river will continue to fall to below flood stage before
midnight tonight.
* At 11 feet...Minor flooding expands into the woodland areas
upstream and downstream from the stream gage on Georgia Highway 90.
Larger portions of creek access roads will flood.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$595
WGUS82 KFFC 220214
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
914 PM EST Fri Feb 21 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Turkey Creek near Byromville affecting Dooly County
GAC093-220244-
/O.CAN.KFFC.FL.W.0206.000000T0000Z-200222T0400Z/
/BVLG1.1.ER.200220T2330Z.200221T0800Z.200222T0107Z.NO/
914 PM EST Fri Feb 21 2020
The Flood Warning is cancelled for
The Turkey Creek near Byromville.
* This takes effect immediately.
* Until this evening.
* At 8PM Friday the stage was 9.9 feet...and falling.
* Flood stage is 10 feet.
* The creek/river will continue to fall.
* At 10 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the stream gage on Georgia
Highway 90. Portions of creek access roads and low lying areas will
begin to flood.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 20, 2:56 PM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Feb 20, 2:56 PM EST, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 256 PM EST Thu Feb 20 2020 .SHORT TERM /Tonight through Friday Night/... Rain is continuing across the area with some locations across NE GA mixing with some snow this afternoon. We currently do not have any accumulations and things still look on track with the current Winter Weather Advisory across NE GA. We have see .5 to 1.5 inches of precip over the last 24 hours and still expecting another .5 to 1 inch through tonight. While normally this would not be a big deal, with saturated soils, this additional rainfall means more runoff. With many waterways already in flood or in an elevated state, will continue the Flash Flood Watch 1 am. As far as winter weather is concerned...Temperatures across N GA have been holding fairly steady in the mid to upper 30s. We are expecting the temps to begin to fall over the next few hours with the rain turning into a rain snow mix...then all snow as the precip exits the area. The back edge of the precip has already moved into NW AL and is expected to continue pushing SE through tonight. Expecting the back edge to push into MW GA right around sunset and through the ATL metro area by 1 to 3am. Expecting to see some mixed precip as far south as a Newnan to Eatonton line but not expecting any accumulations outside of the NE GA counties. Please see the Winter weather advisory (WSWFFC). As the precip moves out high pressure builds in across the area pushing out of the western great lake states. This ridge brings in a cooler/drier airmass for friday and into the beginning of the extended forecast. Temperatures will into the upper 20s to mid 30s across the area with highs Friday getting back up into the 40s. Will see temps drop back down into the 20s for Sat morning. 01 && .LONG TERM /Saturday through Thursday/... It feels like Groundhog Day. Rounds of on and off rain provided by multiple frontal passages in combination with several upper level disturbances will move through the area within the long term period. The long term period starts off dry on Saturday with a surface high sinking into the SE with upper level ridging and NW flow aloft providing the first dry weekend through Sunday. The story begins to change though late Sunday as the next system over the Great Plains begins to develop and brings in SW flow to the CWA. This SW flow will bring increased PoPs to the area on Monday and Tuesday. This first low pressure system should bring a cold front to the area and is expected to stall out over the far SE region. This first low should then dissipate near the Great Lakes region before beginning to cycle again, developing another low pressure system over the Great Plains. This second low pressure system should then progress SE and push the initial stalled front offshore on Wednesday. Nearing the end of the long term period, GFS and ECMWF are in great disagreement in regards to timing, PoPs, and temps for the second system. The GFS is currently hinting at a brief wintry mix for far N Georgia Wednesday night into Thursday while the ECMWF remains dry. Regardless, as the deep mid and upper level trough pushes into the area, temperatures can be expected to be cold. In terms of climate, the main theme for this period will be above average lows with near average to slightly below average highs prior to the cold front passage on Wednesday. On Thursday and Thursday night, high and low temps will 5 to 15 degrees below normal. Morgan && .AVIATION... 18Z Update... Rain...becoming mixed with snow overnight...clearing out Friday. IFR and MVFR ceilings across the area with rain continuing. These ceilings will stay in this range through 9z-11z as they lift into VFR. Will see rain continue through sunset then begin to see rain mixed with snow by 02z-04z. The precip will come to an end between 08z-10z and may see the mix turn to all snow just before it ends. Not expecting any accumulations at any of the ATL area or AHN TAF sites. MCN and CSG will not see and freezing or frozen precip. Winds are expected to stay out of the NE in the 6-12kt range. Will see some gust to 20kt for the next few hours but they will diminish by 22z-24z. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 31 46 27 56 / 60 0 0 0 Atlanta 30 45 28 54 / 50 5 0 0 Blairsville 22 44 22 54 / 40 0 0 0 Cartersville 26 46 25 55 / 40 0 0 0 Columbus 35 50 29 58 / 40 5 0 0 Gainesville 28 45 28 54 / 60 0 0 0 Macon 34 49 27 56 / 60 0 0 0 Rome 26 45 25 55 / 30 0 0 0 Peachtree City 31 47 26 56 / 50 5 0 0 Vidalia 36 48 29 56 / 80 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 1 AM EST Friday for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...Clayton... Coweta...Crawford...Crisp...Dodge...Dooly...Emanuel...Fayette... Glascock...Greene...Hancock...Harris...Heard...Henry...Houston... Jasper...Jefferson...Johnson...Jones...Lamar...Laurens...Macon... Marion...Meriwether...Monroe...Montgomery...Morgan...Muscogee... Newton...Peach...Pike...Pulaski...Putnam...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Warren... Washington...Webster...Wheeler...Wilcox...Wilkinson. Winter Weather Advisory until 1 AM EST Friday for the following zones: Dawson...Fannin...Gilmer...Lumpkin...Murray...Pickens... Towns...Union...White. && SHORT TERM...01 LONG TERM....Morgan AVIATION...01
Hazardous weather outlook, Feb 20, 3:19 PM EST, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 319 PM EST Thu Feb 20 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-212030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 319 PM EST Thu Feb 20 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Winter Weather Advisory is in effect through 1 AM Friday morning for the mountains of northeast and north central Georgia. A Flash Flood Watch remains in effect through 1 AM Friday for Central Georgia. Rain and snow is ongoing across portions of North Georgia and is expected to transition to all snow before ending by this evening. Snow accumulations up to 2 inches are possible within the Winter Weather Advisory, with isolated higher amounts possible over 2000 feet. Overnight, wintry precipitation will move out of the area as temperatures fall at or below freezing, and patchy black ice is possible, especially over bridges and overpasses. Wind chills will also dip into the single digits across the higher elevations of north Georgia on Friday morning. Those outside should take precautions from the cold. Further south, soils remain very saturated and up to an inch of rain is possible and may lead to heavy runoff and ponding in low- lying areas and on roadways. In addition, many rivers are currently at very high streamflows with additional rainfall exacerbating the threat of flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit impact weather reports through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Feb 20, 3:22 PM EST, 2 hours 7 minutes before
Special Weather Statement National Weather Service Peachtree City GA 322 PM EST Thu Feb 20 2020 GAZ001>004-011-012-019>025-027-030>039-041>060-066>068-070-210600- Dade-Walker-Catoosa-Whitfield-Chattooga-Gordon-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Troup-Meriwether-Pike-Lamar- 322 PM EST Thu Feb 20 2020 ...Black Ice Possible Overnight... Across the far northern tier including Dade, Walker, Catoosa, and Whitfield, a transition to a mix of rain and snow remains possible before the precipitation exits late this afternoon. Initially temperatures will be too warm for any accumulations except the highest peaks where a dusting to up to a half an inch is possible. Colder air will rush in behind the precipitation with temperatures dropping below freezing shortly after midnight for the far northern sections and the Atlanta metro sections a few hours later. Winds will aid in drying roads but any residual water on area roadways could result in black ice. With the abundant rainfall over the last few weeks, there will be a higher than normal chance of black ice conditions especially where water flows through the higher elevations and across roadways. This will create hazardous driving conditions where it does occur through the rush hour Friday morning. Temperatures are expected to rise above freezing after 10AM for most areas. Finally, there are a few weather model solutions that suggest some light snow is possible overnight in the Atlanta metro due to cold air rushing over the warmer Lake Lanier. There is low chance of this occurring and any accumulations if at all would be very light. Deese
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 9:15 PM EST | Flash Flood Watch | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clayton and 51 more | 22 hr |
| Feb 20, 6:25 AM EST | River Flood Warning | FFC | Emanuel, Treutlen | 66 hr |
| Feb 20, 10:01 AM EST | River Flood Warning | FFC | Washington | 8 hr |
| Feb 20, 12:10 PM EST | Areal Flood Warning | FFC | Newton | 21 hr |
| Feb 20, 5:15 PM EST | River Flood Warning | FFC | Pulaski | 47 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.